# SDR AALA202207155167

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737
- Aircraft serial: 31069
- Aircraft time: 39,521 hours, 16,294 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Part serial: UNIT308
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 1,678 hours, 774 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: COPILOT'S R2 WINDOW CRACKED. REPLACED R2 SLIDING WINDOW PER JOB CARD 08L21056002.
